# SDR CA130219003

- Difficulty date: February 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,533 hours, 16,441 cycles
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BF10010005
- Condition: Overheated
- Location: Lavatory
- Part time: 21,533 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB THE CREW RECEIVED A LAVATORY SMOKE WARNING INDICATION. THE F/A NOTICED A LEATHER ODOR IN THE LAVATORY BUT NO EVIDENCE OF SMOKE OR FIRE.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  ALL WIRING IN THE VICINITY OF THE LAVATORY WAS CHECKED WITH NFF.  THE LAVATORY LIGHT BALLAST, PN BR9000-22 WAS REPLACED.  AS A PRECAUTION THE LAVATORY SMOKE DETECTOR WAS ALSO REPLACED, PN PU90-421R3.  A TEST FLIGHT WAS CARRIED OUT WITH NFF.  THIS DEFECT REOCCURRED AS REPORTED ON SDR 20130308010.  WE BELIEVE NOW THAT THE LIGHT BALLAST LISTED IN THIS ORIGINAL SDR 20130219003 WAS NOT THE ROOT CAUSE OF THE ISSUE EVEN THOUGH IT WAS REPLACED AT THE TIME. WHEN THE DEFECT REOCCURRED, MORE IN DEPTH TROUBLESHOOTING REVEALED THAT THE ORDNANCE SIGN WAS THE CAUSE OF THE ODOR AS DETAILED IN SDR 20130308010. THERE HAS BEEN NO REOCCURRENCE SINCE THAT SDR WAS FILED.
